# SDR FDEA201012304778

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRUT OTBD SIDE, INSIDE FWD BLOW-OUT PANEL 433AL SURROUND AREA HAS CORROSION.  CORRODED SKIN PANEL ON NR 1 PYLON R & R IAW SRM 51-40-02, REV 101.   REPAIR IS CLASSIFIED AS MINOR.
